# SDR USAA2013070500022

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 66,525 hours, 42,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK. FUSELAGE SKIN CRACKED AT 727E PLUS 12" AND S23L. REPAIRED SKIN IAW EA 504991.
